# SDR DALA1167379861

- Difficulty date: December 4, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 3,244 hours, 2,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE SECURE CHECKLIST, PILOT PLACED EMERGENCY EGRESS LIGHT SWITCH IN OFF POSITION, AND ALL EMERGENCY EGRESS LIGHTS ILLUMINATED.  REPLACED COCKPIT EMERGENCY EGRESS LIGHT SWITCH, CHECKS OK.
